My daughter aged 21 years is suffering from epilepsy for the past 3-4 years. Initially, she had 4 seizures in 1 year from March 2009 to March 2010. She is regularly taking medicines prescribed by neuro-physician since December 2009. The dates of seizures are :
31 march 09, 26 Dec 09, 16 Feb 10, 24 Mar 10 and then after a gap of 32
months, she has 2 seizures on same day on 7th Dec 12. During this period
she has not missed her medicines. During last 32 months she has been taking
undernoted medicines :
Cloba -5 ( CLOBAZAM) 1 TAB TWICE A DAY
Oxetol 450 (OXCARBAZEPINE) 1 TAB TWICE A DAY
LACOSET 50 1 TAB BEFORE SLEEP
Please tell us what went wrong ? What should we do ?
As we are not doctors here, we can't tell you. I think your best bet is that you take her to the doctor and get her blood drawn. From there they can find out what antibodies are present. Please come back and let us know how she is doing once you find out. Good luck to both of you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.